# SDR UIEA2024121801173

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-800
- Aircraft serial: 34029
- Aircraft time: 54,288 hours, 26,219 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 265958
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O PITOT LIGHT ON TO RETURN TO MCI TO AVOID ICING CONDITIONS PER QRH( T/S PER B737 FIM 30-31 TASK 803 FOUND OPEN BETWEEN D638 PIN 41 AND GROUND R+R  F/O PITOT PROBER IAW B737 AMM 34-31-01 ACCOMPLISHED A SATISFACTORY OPS CHECK IAW B737 AMM 30-31-00 LEAK CHECK REQUIRED SEALANT APPLICATION REQ'D )
